# SDR C2XA07CL046

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 13,557 hours, 13,824 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230
- Part serial: 221985
- Condition: Faulty
- Location: Nr Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2238, THE CREW REPORTED A ENGINE 1 FIRE DETECT FAIL MESSAGE ON THE EICAS IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE E1 FIRE/OVERHEAT DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
